Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Traviss

My facial hair stopped growing after acne medication

So I'm 17 years old and I developed acne and acne scars so I went to see my dermatologist and we started using IPL laser and she prescribed me two medications called (here in my country) SKINOREN and DALACIN. It works pretty well, my pimples and scars are slowly fading away, however I have one big issue. I was growing a little bit of facial hair since I was 15 years old on my cheeks, under my nose and on the chin as well and since I started using this medications my facial hair immediately stopped growing..I can barely grow not really thick moustache and I have some hairs on my lower chin like back in the days when I was 15.. I am really anxious about this situation and I don't know what to do, because the medication help for the acne.. Do you think it's possible to connect acne medication with facial hair loss? Thanks for all your answers.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×